# SDR 06FDEA0924

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 52,741 hours, 19,541 cycles
- Engine: Ge CF66D
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LT OB FLAP UPPER SKIN,STA.XOF 587 MARKED NR 71.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  VISUALLY INSPECTED REPAIR AT LT OB FLAP UPPER SKIN, FOUND TO BE WITHIN SRM 57-20-00 FIG 11 VOL. 1 LIMITS WITH RESPECT TO SIZE, SHAPE, SPACING AND EDGE   DISTANCE.REMOVED SEVERAL LOOSE FASTENERS AND INSTALLED NEW FASTENERS IAW SRM 51-35-02 VOL 2.  MINOR REPAIR.
